Existence of Time Periodic Solution to Some Double-Diffusive Convection System in the Whole Space Domain

Mitsuharu Otani, Shun Uchida

    Research output: Contribution to journalArticle

    Abstract

    This paper is concerned with the existence of time periodic solutions to some system which describes double-diffusive convection phenomena in the whole space RN with N= 3 and 4. In previous results for periodic problems of parabolic type equations with non-monotone perturbation terms, it seems that either of the smallness of given data or the boundedness of space domain is essential. In spite of the presence of non-monotone terms, the solvability of our problem in the whole space is shown for large external forces via the convergence of solutions to approximate equations in bounded domains.

    Original languageEnglish
    Pages (from-to)1035-1058
    Number of pages24
    JournalJournal of Mathematical Fluid Mechanics
    Volume20
    Issue number3
    DOIs
    Publication statusPublished - 2018 Sep 1

    Fingerprint

    Time-periodic Solutions
    Convection
    convection
    Convergence of Solutions
    Periodic Problem
    Term
    Solvability
    Boundedness
    Bounded Domain
    Perturbation
    perturbation

    Keywords

    • Brinkman–Forchheimer equation
    • Double-diffusive convection
    • Large data
    • Time periodic problem
    • Whole space domain

    ASJC Scopus subject areas

    • Mathematical Physics
    • Condensed Matter Physics
    • Computational Mathematics
    • Applied Mathematics

    Cite this

    Existence of Time Periodic Solution to Some Double-Diffusive Convection System in the Whole Space Domain. / Otani, Mitsuharu; Uchida, Shun.

    In: Journal of Mathematical Fluid Mechanics, Vol. 20, No. 3, 01.09.2018, p. 1035-1058.

    Research output: Contribution to journalArticle

    @article{aa3f4ac6daac4271849b922f46f0259b,
    title = "Existence of Time Periodic Solution to Some Double-Diffusive Convection System in the Whole Space Domain",
    abstract = "This paper is concerned with the existence of time periodic solutions to some system which describes double-diffusive convection phenomena in the whole space RN with N= 3 and 4. In previous results for periodic problems of parabolic type equations with non-monotone perturbation terms, it seems that either of the smallness of given data or the boundedness of space domain is essential. In spite of the presence of non-monotone terms, the solvability of our problem in the whole space is shown for large external forces via the convergence of solutions to approximate equations in bounded domains.",
    keywords = "Brinkman–Forchheimer equation, Double-diffusive convection, Large data, Time periodic problem, Whole space domain",
    author = "Mitsuharu Otani and Shun Uchida",
    year = "2018",
    month = "9",
    day = "1",
    doi = "10.1007/s00021-017-0354-1",
    language = "English",
    volume = "20",
    pages = "1035--1058",
    journal = "Journal of Mathematical Fluid Mechanics",
    issn = "1422-6928",
    publisher = "Birkhauser Verlag Basel",
    number = "3",

    }

    TY - JOUR

    T1 - Existence of Time Periodic Solution to Some Double-Diffusive Convection System in the Whole Space Domain

    AU - Otani, Mitsuharu

    AU - Uchida, Shun

    PY - 2018/9/1

    Y1 - 2018/9/1

    N2 - This paper is concerned with the existence of time periodic solutions to some system which describes double-diffusive convection phenomena in the whole space RN with N= 3 and 4. In previous results for periodic problems of parabolic type equations with non-monotone perturbation terms, it seems that either of the smallness of given data or the boundedness of space domain is essential. In spite of the presence of non-monotone terms, the solvability of our problem in the whole space is shown for large external forces via the convergence of solutions to approximate equations in bounded domains.

    AB - This paper is concerned with the existence of time periodic solutions to some system which describes double-diffusive convection phenomena in the whole space RN with N= 3 and 4. In previous results for periodic problems of parabolic type equations with non-monotone perturbation terms, it seems that either of the smallness of given data or the boundedness of space domain is essential. In spite of the presence of non-monotone terms, the solvability of our problem in the whole space is shown for large external forces via the convergence of solutions to approximate equations in bounded domains.

    KW - Brinkman–Forchheimer equation

    KW - Double-diffusive convection

    KW - Large data

    KW - Time periodic problem

    KW - Whole space domain

    UR - http://www.scopus.com/inward/record.url?scp=85051422415&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85051422415&partnerID=8YFLogxK

    U2 - 10.1007/s00021-017-0354-1

    DO - 10.1007/s00021-017-0354-1

    M3 - Article

    AN - SCOPUS:85051422415

    VL - 20

    SP - 1035

    EP - 1058

    JO - Journal of Mathematical Fluid Mechanics

    JF - Journal of Mathematical Fluid Mechanics

    SN - 1422-6928

    IS - 3

    ER -